Small transversals in uniform hypergraphs

Erdős, P. and Fon der Flass, D. and Kostochka, AV and Tuza, Zsolt (1992) Small transversals in uniform hypergraphs. SIBERIAN ADVANCES IN MATHEMATICS, 2 (1). pp. 82-88.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/110

Update Item Update Item